# SDR SWAA2024072918290

- Difficulty date: July 27, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N945WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36660
- Aircraft time: 46,482 hours, 28,485 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adjust
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR OPENED WITH GIRT BAR ATTACHED. SLIDE FELL NOT DEPLOYED<[01] REINSTALLED L2 DOOR SLIDE IAW AMM 25-66-01; MT 725-61-06.
